Hi, i had the same surgery, and i received Lucrin dose, hormone injection to control the growth of the cyst as i've been told by the doc. Then 2 weeks after the injection, i had my menses just on time for my monthly bleeding. then 2 days after i had my menses, i started to bleed again..but not so much of the menses i had earlier.
This maybe because of hormonal change and it is not stable yet.I just wonder, can i consider the second bleed as the normal bleeding?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.